Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 26, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Products of Abelian subgroups
Bernhard Amberg and W. R. Scott.
Proc. Amer. Math. Soc. 26 (1970), 541-547
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267001
Reducing the rank of $(A-𝜆B)$
Gerald L. Thompson and Roman L. Weil.
Proc. Amer. Math. Soc. 26 (1970), 548-554
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0266418
Complete ideals and monoidal transforms
Arthur Mattuck.
Proc. Amer. Math. Soc. 26 (1970), 555-560
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0265362
Absolutely pure modules
Charles Megibben.
Proc. Amer. Math. Soc. 26 (1970), 561-566
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294409
The cohomology ring of a finite group scheme
Gustave Efroymson.
Proc. Amer. Math. Soc. 26 (1970), 567-570
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0266928
Uniqueness of generators of principal ideals in rings of continuous functions
M. J. Canfell.
Proc. Amer. Math. Soc. 26 (1970), 571-573
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0288109
A combinatorial problem and congruences for the Rayleigh function
F. T. Howard.
Proc. Amer. Math. Soc. 26 (1970), 574-578
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0266853
A root of unity occurring in partition theory
Peter Hagis.
Proc. Amer. Math. Soc. 26 (1970), 579-582
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0265308
A special class of Moufang loops
Hala Orlik-Pflugfelder.
Proc. Amer. Math. Soc. 26 (1970), 583-586
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0265498
$K_{1}$ of projective $r$-spaces
Leslie G. Roberts.
Proc. Amer. Math. Soc. 26 (1970), 587-592
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0280501
The spectral radius of a direct integral of operators
T. R. Chow.
Proc. Amer. Math. Soc. 26 (1970), 593-597
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0283603
A variation-of-parameters inequality
David Lowell Lovelady.
Proc. Amer. Math. Soc. 26 (1970), 598-602
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0435526
On the operational calculus for groups of operators
Shmuel Kantorovitz.
Proc. Amer. Math. Soc. 26 (1970), 603-608
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0271768
Pseudo-uniform convexity of $H^{1}$ in several variables
Laurence D. Hoffmann.
Proc. Amer. Math. Soc. 26 (1970), 609-614
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0268656
Fixed point theorems for mappings with a contractive iterate at a point
L. F. Guseman.
Proc. Amer. Math. Soc. 26 (1970), 615-618
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0266010
On the convexity of lemniscates
Dorothy Browne Shaffer.
Proc. Amer. Math. Soc. 26 (1970), 619-620
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0271313
On the ideal structure of the algebra of radial functions
Alan Schwartz.
Proc. Amer. Math. Soc. 26 (1970), 621-624
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0265865
An approximation theorem for $\overline∂$-closed forms of type $(n,n-1)$
Barnet M. Weinstock.
Proc. Amer. Math. Soc. 26 (1970), 625-628
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0265638
A comparision theorem for Hamiltonian vector fields
Alan Weinstein and Jerrold Marsden.
Proc. Amer. Math. Soc. 26 (1970), 629-631
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0273648
Completeness of Hamiltonian vector fields
David G. Ebin.
Proc. Amer. Math. Soc. 26 (1970), 632-634
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0278340
Square integrable solutions of $Ly=f(t,y)$
Anton Zettl.
Proc. Amer. Math. Soc. 26 (1970), 635-639
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267213
A brief derivation of the Heisenberg commutation relations
Reese T. Prosser.
Proc. Amer. Math. Soc. 26 (1970), 640-641
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0290673
A short proof of Berger’s curvature tensor estimates
Hermann Karcher.
Proc. Amer. Math. Soc. 26 (1970), 642-644
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0270304
The solvability of the word problem for certain semigroups
Ann Yasuhara.
Proc. Amer. Math. Soc. 26 (1970), 645-650
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0268257
An equivalent form of Lévy’s axiom schema
Murray Jorgensen.
Proc. Amer. Math. Soc. 26 (1970), 651-654
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0269498
Some results on expansive mappings
Richard K. Williams.
Proc. Amer. Math. Soc. 26 (1970), 655-663
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0266186
Higher homotopy commutativity and extension of maps
F. D. Williams.
Proc. Amer. Math. Soc. 26 (1970), 664-670
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0273613
Imbedding free cyclic group actions in circle group actions
Jeffrey L. Tollefson.
Proc. Amer. Math. Soc. 26 (1970), 671-673
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267580
A $2$-sphere of vetical order $5$ bounds a $3$-cell
L. D. Loveland.
Proc. Amer. Math. Soc. 26 (1970), 674-678
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0268871
A characterization of $N$-compact spaces
Kim-peu Chew.
Proc. Amer. Math. Soc. 26 (1970), 679-682
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267534
A note on stable homotopy modules
Donald W. Kahn.
Proc. Amer. Math. Soc. 26 (1970), 683-686
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0270368
Span of lens spaces
Kôichi Iwata.
Proc. Amer. Math. Soc. 26 (1970), 687-688
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267600
$H$-spaces and the suspension homomorphism
H. B. Haslam.
Proc. Amer. Math. Soc. 26 (1970), 689-694
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0273609
Regular-closed, Urysohn-closed and completely Hausdorff-closed spaces.
H. Herrlich.
Proc. Amer. Math. Soc. 26 (1970), 695-698
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0268838
The Künneth formula and abelian monoids
Jean-Pierre Meyer.
Proc. Amer. Math. Soc. 26 (1970), 699-700
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0271929
Errata: “Products of Hermitian matrices and symmetries”
Heydar Radjavi.
Proc. Amer. Math. Soc. 26 (1970), 701
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0265379